MathSciNet Relay Station
MathSciNet bibliographic data
MR1739200 37B99 (37D20 37D45 54H20)
Sklar, A.; Smítal, J. Distributional chaos on compact metric spaces via specification properties. J. Math. Anal. Appl. 241 (2000), no. 2, 181–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement